# SDR C2XA09RI155

- Difficulty date: September 4, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 16,466 hours, 12,527 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Part number: NAS192201501H
- Condition: Defective
- Location: Fuel Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 2893 - YHZ-EWR - FLIGHT CREW REPORTED FUEL LEAKING FROM LEFT WING.  FLIGHT CREW DIVERTED FLIGHT TO PWM AND LANDED ACFT UNEVENTFULLY.  MX FOUND BAD CLAMP ON FUEL SENSOR LINE.  MX REMOVED AND REPLACED CLAMP, REFUELED WING AND PERFORMED LEAK CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
